# SDR USAA20091113BA061

- Difficulty date: November 12, 2009
- Submitted: November 13, 2009
- Operation: Air carrier
- Aircraft: N280AY
- Make and model: Airbus A330-243
- Aircraft serial: 1022
- System (JASC): 3070 · Water Line Anti-Ice System
- Part: Unknown
- Condition: Malfunctioned
- Location: Ice Protection
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - CIDS PANEL DISPLAYS WASTE WATER ICE PROTECTION INOP - MAINT REQUIRED.  TROUBLESHOT, FOUND IPCU 16DS FAULTED ON BITE CHECK.  IPCU 16DS CONTROLS 3L/3R AND 4L/4R DOOR SLIDE ATTACH HEATERS - SLIDE LOCKING MECHANISM ICE PROTECTION INOP.  CHECKED ALL FUSES.  NO FAULTS FOUND.  PERFORMED BITE CHECK.  NO FAULTS FOUND.  OPS CHECK GOOD.
